MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. PURE GOLD TIEMANN 5-15ML PTFE STR H 16; CATHETER, UROLOGICAL

TELEFLEX MEDICAL SDN. BHD. PURE GOLD TIEMANN 5-15ML PTFE STR H 16; CATHETER, UROLOGICAL
Model Number IPN051269
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: customer states catheter is not draining.
 
Additional Manufacturer Narrative
Qn#(b)(4).Additional information: there was no patient injury, no kidney stones, incrustation, or urinary infection, and the device has been in use for 15 hours.Investigation: there was no sample returned for further investigation.As our own initiative, simulation test was done using a representative sample.Visual examination on the representative sample did not reveal any obvious defect or abnormality.There was no sign of kinking, clamp mark or collapse airline observed throughout the shaft.The catheters then were inflated with 10ml of water using a 10ml luer tip syringe.The balloons inflated without any difficulties faced.No latex particle or other foreign particle seen within the balloon.The inflation eye was normal and no collapse of the inflation airline observed.Leaving the inflated balloon for 30 minutes showed no sign of leak on any part of the catheter.Deflations of the balloons by connecting empty luer tip syringe barrel to the valve were smooth, spontaneous and complete.Repeat of inflation and deflation using the attached syringe gave similar observation with no problem experienced.There was no sample returned from complainant therefore further investigation could not be conducted to find out the real root cause of the non-drainage as reported.From simulation test, no abnormality found on the representati ve sample.Therefore, complaint could not be confirmed.
 
Event or Problem Description
Reported issue: customer states catheter is not draining.

Brand Name
PURE GOLD TIEMANN 5-15ML PTFE STR H 16
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16039676
Report Number8040412-2022-00349
Device Sequence Number6219254
Product Code KOD
UDI-Device Identifier04026704303106
UDI-Public04026704303106
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIPN051269
Device Catalogue Number318116
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown